# SDR QXEA0101280

- Difficulty date: July 2, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-TAIL LEADING EDGE 51F HAS SMALL DENT. REPAIRED IAW FOKKER SRM 57-01-01, PAGE 7 AND SRM 51-70-10.
